# SDR 98ZZZX857

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232DM
- Make and model: Cessna 550
- Aircraft serial: 5500079
- Engine: Pwa JT15D4
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Housing Assy
- Part number: 310501601
- Condition: Failed
- Location: Comb Liner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PHASE 'B' INSPECTION, THE 7 O'CLOCK IGNITER WAS REMOVED AND THE COMBUSTION CHAMBER LINER GROMMET (HOUSING ASSY?) FELL FROM POSITION INTO THE SPACE SURROUNDING THE COMBUSTION CHAMBER.  SUSPECT THE HOUSING WEBS BROKE FREE FROM THE COMBUSTION LINER AND WHEN THE IGNITER WAS WITHDRAWN, THE HOUSING FELL TO THE BOTTOM OF THE COMBUSTION CHAMBER.
